# SDR DXTA2022032158740

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 6,626 hours, 5,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: 50541190001
- Part serial: NA
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VISUAL INDICATOR: MAIN CABIN DOOR LOCK INDICATION VISOR (LENS) IS MISSING.//CORRECTIVE ACTION// CLEANED AREA OF MISSING VISOR AND INSTALLED NEW VISOR.
